Getting Pregnant <
Trying to conceive
14/05/2013 at 13:06
Ok this could get a bit confusing... I came off dianette in Sept as my husband was working away until April. We then decided that it was best for me to take some bc as we have a lot going on this summer and will start TTC later this year. I started mycrgynon (sp?) around 3/4 April and my husband then came home on 8th April. I've since had a period/withdrawal bleed and started the second packet of pills. I have missed a couple throughout each cycle so I'm not sure what cycle day I'm actually on but for around the past week I've been feeling really off it. I went out with friends this weekend and had quite a bad reaction to the drinks. I seemed to get drunk much quicker than usual and was very ill after. I've been suffering with cramps and strange tightening type of feelings in my abdomen for the past few days and have been feeling really nauseas on and off for about a week. I've also been feeling really tired and moody as well as having quite frequent headaches. I also feel quite bloated and have been much hungrier than i normally am. as I'm not sure what cycle day I'm at I'm not sure if I should be testing. I think I have about another week/10 days before I would be due on my period but I'm not sure. Could anyone shed any light on this and let me know if you think it might sound like I'm pg??xxx
Continues below ad
with our partner Childcare.co.uk
Nice to see you! Please do nose around, sign up and join in.